# SDR SIMA20250710005

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION AT FR 86 & STR 28R-27R. (MAJOR REPAIR) (LEVEL 2 CORROSION). UPON EVALUATION SHEAR CLIP FOUND TO BE OUT OF LIMITS PER EMB 175 SRM 51-- 75-16 AND ETN-EJ-51-009.PART REQUIRES REPLACEMENT. REMOVED SHEAR CLIP ON AFT CARGO BAY AT FR86 BETWEEN STR 28R AND 27R PER EMB 175 SRM 51-40-08 LOCATED, DRILLED AND DEBURRED SHEAR CLIP IN AFT CARGO FR 86 STR 28R-27R IAW E-175 SRM 51-40-02 PN 170-66033-001 TREATED HOLES IAW E-175 SRM 51-- 23-04 INSTALLED SHEAR CLIP AT FR86 BETWE EN STR 28R AND 27R IAW E-175 SRM 51-40-08 RESTORED FINISH ON FASTENERS ON INSIDE OF AFT CARGO FLOOR PANEL SUPPORT FR 86 STR 28R-27R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 APPLIED CIC TO FLOOR PANEL SUPPORT IAW E-175 CPM 51-25-00 RESTORED FINISH AT AFT CARGO FR 86 STR 28R-27R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 (ECL-G-1148 )
